# SDR FDEA201010224148

- Difficulty date: October 22, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65159391
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - STA 720 FLOORBEAM, LOWER FLANGE, LOWER SURFACE, RBL 12 TO LBL 12.  CUT OUT (2) SECTIONS OF BS 720 FLOORBEAM LOWER FLANGE 5.75"  AND 7.5" AT RBL 6.5 AND LBL 3.0 IAW SRM, REV 103, 53-10-8 FIG 2. FABRICATED (2) REPAIR ANGLES USING 7075-0,  .063" X 35" X 2 5/8", (2) FILLERS USING BAC1505-100797, 7075T-6, 5.75" IN LENGTH AND 7.5" IN LENGTH, AND STRAP USING 7075-T6, .100" X 33 1/8" X  2.1250" IAW SRM 53-10-8, FIG 2.   INSTALLED ANGLES, FILLERS AND STRAP IAW SRM 53-10-8, FIG 2.
